# SDR VNAA2013080600001

- Difficulty date: August 6, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 22,361 hours, 22,674 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED ALL PRESSURIZATION SHUT OFF AT FL 240.  FOLLOWED EMERGENCY DESCENT PROCEDURE AND QRH.  LT PACK HIGH TEMP MESSAGE ALSO RECEIVED IN THE DESCENT. DIVERTED, DROPPED MASKS AND LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED MAINFEED MANIFOLD FOR CRACKS AND SECURITY OF DUCTS. NO DEFECTS NOTED.  ACFT PRESSURE CHECK AND LT PACK OPS CHECKED GOOD.
